Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 17, Pages 2757-2768
http://dx.doi.org/10.1155/IJMMS.2005.2757

Best approximations for the Laguerre-type Weierstrass transform on [0,[×

Department of Mathematics, Faculty of Sciences of Tunis, University of El-Manar Tunis, Tunis 2092, Tunisia

Received 9 August 2004; Revised 6 June 2005

Copyright © 2005 E. Jebbari and F. Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Jebbari and F. Soltani, “Best approximations for the Laguerre-type Weierstrass transform on ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 17, pp. 2757-2768, 2005. doi:10.1155/IJMMS.2005.2757